Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A solution to the Blumberg problem


Author: William A. R. Weiss
Journal: Bull. Amer. Math. Soc. 81 (1975), 957-958
MSC (1970): Primary 54C30, 54G20; Secondary 04A20, 54F05
DOI: https://doi.org/10.1090/S0002-9904-1975-13914-0
MathSciNet review: 0391003
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Blumberg, New properties of all real functions, Trans. Amer. Math. Soc. 24 (1922), 113-128. MR 1501216
  • 2. J. C. Bradford and C. Goffman, Metric spaces in which Blumberg's theorem holds, Proc. Amer. Math. Soc. 11 (1960), 667-670. MR 26 #3832. MR 146310
  • 3. P. R. Halmos, Lectures in Boolean algebras, Van Nostrand Reinhold, Toronto, 1972.
  • 4. T. J. Jech, Trees, J. Symbolic Logic 36 (1971), 1-14. MR 44 #1560. MR 284331
  • 5. R. Levy, A totally ordered Baire space for which Blumberg's theorem fails, Proc. Amer. Math. Soc. 41 (1973), 304. MR 48 #2980. MR 324630
  • 6. R. Levy, Strongly non-Blumberg spaces, General Topology and Appl. 4 (1974), 173-177. MR 343232
  • 7. E. W. Miller, A note on Souslin's problem, Amer. J. Math. 65 (1943), 673-678. MR 5, 173. MR 9615
  • 8. H. E. White, Baire spaces for which Blumberg's theorem does not hold(preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C30, 54G20, 04A20, 54F05

Retrieve articles in all journals with MSC (1970): 54C30, 54G20, 04A20, 54F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13914-0

American Mathematical Society